# SDR FDKA200707323

- Difficulty date: July 4, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N806LR
- Make and model: Dhav DHC8101
- Aircraft serial: 093
- Aircraft time: 44,540 hours, 51,735 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6023 JFK (1746 PHX LCL) - PASSENGER DOOR LT ARM BROKEN.  MX RESECURED.
